# SDR 2007UALA00926

- Difficulty date: March 28, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 44,500 hours, 15,878 cycles
- Engine: Iae V2527A5
- Engine time: 21,097 hours, 7,892 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Left Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

POSSIBLE ENGINE COMPRESSOR STALL ON TAKEOFF.  SUSPECT LEFT ENG.  NO ECAM, PFR SHOWS NR 2 ENGINE COMPRESSOR STALL.  [SUP 05-18-07]  QTY 2 STAGE 6 HPC BLADES LIBERATED AT MID-SPAN WITH DOWNSTREAM DAMAGE.
